# SDR SWAA2024090521020

- Difficulty date: August 1, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 986 FLOOR BEAM AT LBL 43; WL 208.<[01] REPAIRED FLOOR BEAM AT BS 986.5; LBL 43; WL 208 PER SRM 53-70-51-2R-6 REPAIR 6 ALTERNATIVE 4
